MathSciNet Relay Station
MathSciNet bibliographic data
MR108673 41.00
Motzkin, T. S.; Walsh, J. L. Polynomials of best approximation on a real finite point set. I. Trans. Amer. Math. Soc. 91 1959 231–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement